| Catalog Number |
D11LT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unk procedure, presented a defect in the sealing petal valve at the time of puncture by the surgeon, and it was necessary to open a new trocar to proceed with the procedure.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/23/2026 d4: batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 4/7/2026.D4: batch # z7021d.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual inspection of the returned d11lt device revealed that the universal seal component was disassembled, and the bellows were observed to be damaged.Due to the condition in which the device was returned, no functional testing was performed.Additionally, the tyvek was returned along with the instrument and one (1) photo was provided that show the information of device.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the damage observed at analysis.Device history review: a manufacturing record evaluation was performed for the finished device batch z7021d number, and no non-conformances were identified.